CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
AN APPROXIMATE ALGORITHM TO SOLVE LINEAR SYSTEMS BY MATRIX WITH OFF-DIAGONAL EXPONENTIAL DECAY ENTRIES 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2018, 卷号: 15, 期号: 3, 页码: 340
Authors:  Chang, Qiangshun;  Lin, Yanping;  Xu, Shuzhan
Favorite  |  View/Download:2/0  |  Submit date:2019/12/31
AN APPROXIMATE ALGORITHM TO SOLVE LINEAR SYSTEMS BY MATRIX WITH OFF-DIAGONAL EXPONENTIAL DECAY ENTRIES 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2018, 卷号: 15, 期号: 3, 页码: 340-352
Authors:  Chang, Qiangshun;  Lin, Yanping;  Xu, Shuzhan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Linear equation  numerical solution  sub-linear system  decomposition